# SDR DL72P960963

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, .6250 INCH CRACK AT TORQUE BOX WEB LIGHTNING HOLE STA 1243R.  REPAIRED PER M/M 53-11-0.
